American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] Markus Brodmann, Andri Cathomen and Bernhard Keller. Bounding patterns for the cohomology of vector bundles. Proc. Amer. Math. Soc. 142 (2014) 2327-2336.
Abstract, references, and article information   
View Article: PDF

[2] Thomas Marley. The Frobenius functor and injective modules. Proc. Amer. Math. Soc. 142 (2014) 1911-1923.
Abstract, references, and article information   
View Article: PDF

[3] Kamal Bahmanpour, Reza Naghipour and Monireh Sedghi. On the category of cofinite modules which is Abelian. Proc. Amer. Math. Soc. 142 (2014) 1101-1107.
Abstract, references, and article information   
View Article: PDF

[4] Kristen A. Beck and Micah J. Leamer. Asymptotic behavior of dimensions of syzygies. Proc. Amer. Math. Soc. 141 (2013) 2245-2252.
Abstract, references, and article information   
View Article: PDF

[5] Hoang Le Truong. Index of reducibility of distinguished parameter ideals and sequentially Cohen-Macaulay modules. Proc. Amer. Math. Soc. 141 (2013) 1971-1978.
Abstract, references, and article information   
View Article: PDF

[6] Max Joachim Nitsche. Castelnuovo-Mumford regularity and reduction number of smooth monomial curves in $\mathbb{P}^5$. Proc. Amer. Math. Soc. 140 (2012) 2937-2944.
Abstract, references, and article information   
View Article: PDF

[7] Takeshi Yoshizawa. Subcategories of extension modules by Serre subcategories. Proc. Amer. Math. Soc. 140 (2012) 2293-2305.
Abstract, references, and article information   
View Article: PDF

[8] Takeshi Yoshizawa. On Gorenstein injectivity of top local cohomology modules. Proc. Amer. Math. Soc. 140 (2012) 1897-1907.
Abstract, references, and article information   
View Article: PDF

[9] Louiza Fouli and Craig Huneke. What is a system of parameters?. Proc. Amer. Math. Soc. 139 (2011) 2681-2696. MR 2801607.
Abstract, references, and article information   
View Article: PDF

[10] Hara Charalambous. Topological constructions for multigraded squarefree modules. Proc. Amer. Math. Soc. 139 (2011) 2383-2397. MR 2784803.
Abstract, references, and article information   
View Article: PDF

[11] Lizhong Chu. Top local cohomology modules with respect to a pair of ideals. Proc. Amer. Math. Soc. 139 (2011) 777-782. MR 2745630.
Abstract, references, and article information   
View Article: PDF

[12] Yi Zhang. A property of local cohomology modules of polynomial rings. Proc. Amer. Math. Soc. 139 (2011) 125-128. MR 2729076.
Abstract, references, and article information   
View Article: PDF

[13] Pham Hung Quy. On the finiteness of associated primes of local cohomology modules. Proc. Amer. Math. Soc. 138 (2010) 1965-1968. MR 2596030.
Abstract, references, and article information   
View Article: PDF

[14] Michael Hellus, Lê Tuân Hoa and Jürgen Stückrad. Castelnuovo-Mumford regularity and the reduction number of some monomial curves. Proc. Amer. Math. Soc. 138 (2010) 27-35. MR 2550167.
Abstract, references, and article information   
View Article: PDF

[15] Jason McCullough. A note on the strong direct summand conjecture. Proc. Amer. Math. Soc. 137 (2009) 2857-2864. MR 2506442.
Abstract, references, and article information   
View Article: PDF

[16] Laurent Busé, Marc Chardin and Jean-Pierre Jouanolou. Torsion of the symmetric algebra and implicitization. Proc. Amer. Math. Soc. 137 (2009) 1855-1865. MR 2480264.
Abstract, references, and article information   
View Article: PDF

[17] Leila Khatami, Massoud Tousi and Siamak Yassemi. Finiteness of Gorenstein injective dimension of modules. Proc. Amer. Math. Soc. 137 (2009) 2201-2207. MR 2495252.
Abstract, references, and article information   
View Article: PDF

[18] Renate Bär and Markus Brodmann. Asymptotic depth of twisted higher direct image sheaves. Proc. Amer. Math. Soc. 137 (2009) 1945-1950. MR 2480275.
Abstract, references, and article information   
View Article: PDF

[19] Peter Schenzel. On endomorphism rings and dimensions of local cohomology modules. Proc. Amer. Math. Soc. 137 (2009) 1315-1322. MR 2465654.
Abstract, references, and article information   
View Article: PDF

[20] Jafar Azami, Reza Naghipour and Bahram Vakili. Finiteness properties of local cohomology modules for $\mathfrak a$-minimax modules. Proc. Amer. Math. Soc. 137 (2009) 439-448. MR 2448562.
Abstract, references, and article information   
View Article: PDF

[21] Kamal Bahmanpour and Reza Naghipour. On the cofiniteness of local cohomology modules. Proc. Amer. Math. Soc. 136 (2008) 2359-2363. MR 2390502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. Hellus. A note on the injective dimension of local cohomology modules. Proc. Amer. Math. Soc. 136 (2008) 2313-2321. MR 2390497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marc Chardin and Kamran Divaani-Aazar. A duality theorem for generalized local cohomology. Proc. Amer. Math. Soc. 136 (2008) 2749-2754. MR 2399038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Anders J. Frankild and Sean Sather-Wagstaff. Detecting completeness from Ext-vanishing. Proc. Amer. Math. Soc. 136 (2008) 2303-2312. MR 2390496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Takesi Kawasaki. On Faltings' annihilator theorem. Proc. Amer. Math. Soc. 136 (2008) 1205-1211. MR 2367094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Michael Hellus and Jürgen Stückrad. Matlis duals of top Local cohomology modules. Proc. Amer. Math. Soc. 136 (2008) 489-498. MR 2358488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Thomas Marley, Mark W. Rogers and Hideto Sakurai. Gorenstein rings and irreducible parameter ideals. Proc. Amer. Math. Soc. 136 (2008) 49-53. MR 2350387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Reza Sazeedeh. Artinianess of graded local cohomology modules. Proc. Amer. Math. Soc. 135 (2007) 2339-2345. MR 2302554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Giulio Caviglia. Bounds on the Castelnuovo-Mumford regularity of tensor products. Proc. Amer. Math. Soc. 135 (2007) 1949-1957. MR 2299466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kazem Khashyarmanesh. On the finiteness properties of extension and torsion functors of local cohomology modules. Proc. Amer. Math. Soc. 135 (2007) 1319-1327. MR 2276640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2